# SDR A6WA201441645

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 28,582 hours, 27,238 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 19000 FT, RECEIVED L 14TH DUCT WARNING MSG.  COMPLIED WITH QRH.  MSG PERSISTED.  WING ANTI-ICE WAS OFF.  SHOWED RED BETWEEN COWL ANTI-ICE VLV & MODULATING SOV IN 14TH STG.  DECLARED AN EMERGENCY & RETURNED TO LEX.  R & R LT 14TH STAGE PYLON SENSING LOOP A59WK IAW AMM 36-21.  INSPECTED & RESEALED 14TH STAGE BLEED AIR DUCTS.  OPERATIONS CHECKED GOOD.
